# SDR ASAA2025082061212

- Difficulty date: August 20, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED ON THE I/B SIDE OF STA 147.90 APPROX 8 INCHES FROM REAR SPAR.262A001. GROUNDED - YES. REPAIRED LEFT HORIZ STAB LWR SKIN AT STA 147 IAW B737-800 SRM 55-10-01-2R-11, THIS IS A CAT B REPAIR WITH A THRESHOLD AT 56,000 FLIGHT CYCLES & INTERVAL INSPECTION AT 9,000 FLIGHT CYCLES BY DVI & LFEC.
